MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The American journal of gastroenterology · 1997

A new probable increasing cause of esophageal ulceration: alendronate.

Colina R E, Smith M, Kikendall J W, Wong R K

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

We present a case of esophageal ulcerations caused by alendronate (Fosamax), a recently marketed medication. The patient presented with a chief complaint of retrosternal pain and severe odynophagia of 5 days duration. She was taking prednisone 10 mg and azathioprine 100 mg p.o. q.d. for systemic lupus erythematosus. To prevent osteoporosis, she was started on alendronate 10 mg q.d. 2 wk before her symptoms started. Endoscopy of the upper GI tract revealed two deep, large ulcers at the gastroesophageal junction. Multiple biopsy specimens revealed necroinflammatory debris and acute esophagitis. However, no organisms were identified, and the result of her HIV test (ELISA) was negative. Alendronate was discontinued, and her symptoms resolved completely in 1 wk. Follow-up endoscopy performed 4 wk later revealed complete healing of the ulcers.

Для цитирования: Colina R E, Smith M, Kikendall J W, Wong R K. A new probable increasing cause of esophageal ulceration: alendronate.. The American journal of gastroenterology. 1997.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.